# SDR IPXA10M63538

- Difficulty date: October 20, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB28702
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RIB LOCATED AT RT WING STA XOS427.4 HAS 2 EA GOUGES ON INBD SIDE OF RIB.  R & R DAMAGE RIB AT RT WING STA XOS427.4 REF SRM 51-35-01, PG 1 & 3.
